Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reflexivity of a Banach space with a uniformly normal structure


Author: Jong Sook Bae
Journal: Proc. Amer. Math. Soc. 90 (1984), 269-270
MSC: Primary 46B10
MathSciNet review: 727247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that any Banach space with a uniformly normal structure is reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727247-X
Keywords: Uniformly normal structures, reflexive Banach spaces
Article copyright: © Copyright 1984 American Mathematical Society